# SDR COMA0260160

- Difficulty date: March 5, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 3,794 hours, 3,608 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Power Unit
- Part number: 1267587
- Part serial: 742
- Condition: Malfunctioned
- Location: R/H
- Part time: 8,163 hours, 7,695 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5786 R/H ENGINE REVERSE UNLOCKED DURING FLIGHT.REPLACED THE R/H ENGINE PDU
